# SDR J7SA2024100300419

- Difficulty date: September 23, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N348FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500097
- Aircraft time: 10,386 hours, 7,196 cycles
- System (JASC): 2760 · Drag Control System
- Part: Fce
- Part number: 4629001017
- Part serial: 1192
- Condition: Unserviceable
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW RECEIVED FLAP FAIL CAS AND INDICATION DURING FLAP SELECTION TO 1 AFTER START. REPLACED FAULTY FCE #1 IAW EMB 505 AMM 27-03-01. OPS CHECK GOOD, NO FURTHER FAULTS NOTED.
